# SDR ASAA2018090526021

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,537 hours, 1,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Fault Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK 1 REGULATOR FAULT. GROUNDED - YES. NO FAULT ON ECAM, RESET PACK 1 & PERFORMED BITE TEST, TEST OKAY REF AMM 21-61-00.
